# SDR YENA20161030962

- Difficulty date: October 30, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 2489
- Aircraft time: 45,834 hours, 16,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS FOUND ON CUSP WEB AT FRAME 20; REMOVED AND REPLACED IAW SRM 51-42-11.
